# SDR 95ZZZX2602

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5188B
- Make and model: Bolkms BK117B1
- Aircraft serial: 7163
- Engine: Lyc LTS101750B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 430135703
- Condition: Leaking
- Location: Nr 2 Bearing
- Part time: 196 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT.  CORRECTED PROBLEM.
